MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ASPHERE M SPEC 11/13 36 +3; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS, INC. 1818910 ASPHERE M SPEC 11/13 36 +3; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 1365-32-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Host-Tissue Reaction (1297); Adhesion(s) (1695); Hearing Impairment (1881); Inflammation (1932); Pain (1994); Scarring (2061); Tinnitus (2103); Discomfort (2330); Shaking/Tremors (2515); Test Result (2695)
Date of Event 05/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: unknown hip femoral head; unknown hip acetabular liner; unknown hip acetabular cup; unknown hip femoral stem.Initial reporter occupation: non-healthcare professional ¿ attorney.
 
Event or Problem Description
Litigation alleges the patient suffers from pain, discomfort, inflammation, and large amounts of toxic cobalt chromium metal ions and particles to be released into the blood, tissue and bone.There are no allegations or revision reported.Doi: (b)(6) 2011 - dor: none reported (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Udi: (b)(4).
 
Event or Problem Description
Pfs alleges tinnitus, hearing loss, pseudotumor, tremor and scarring.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d10.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Updated: h6 (patient).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ASPHERE M SPEC 11/13 36 +3
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7942511
Report Number1818910-2018-71601
Device Sequence Number13645653
Product Code JDI
UDI-Device Identifier10603295033394
UDI-Public10603295033394
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K082585
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Model Number1365-32-100
Device Catalogue Number136532100
Device Lot Number3208632A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer03/11/2019
03/11/2019
07/29/2021
08/25/2021
Initial Report FDA Received Date10/08/2018
Supplement Report FDA Received Date03/26/2019
03/26/2019
08/18/2021
08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN CAN BONE SCREW 6.5MMX20MM; PINN CAN BONE SCREW 6.5MMX30MM; PINNACLE MTL INS NEUT36IDX52OD; PINNACLE SECTOR II CUP 52MM; S-ROM*SLEEVE PRX ZTT, 18D-LRG; SROM*STM ST,36+8L NK,18X13X160
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient Weight59